Back to Search
Start Over
Robust adaptive tracking control for nonlinear systems based on bounds of fuzzy approximation parameters
- Source :
- IEEE Transactions on Systems, Man, and Cybernetics--Part A: Systems and Humans. Jan, 2010, Vol. 40 Issue 1, p170, 15 p.
- Publication Year :
- 2010
Details
- Language :
- English
- ISSN :
- 10834427
- Volume :
- 40
- Issue :
- 1
- Database :
- Gale General OneFile
- Journal :
- IEEE Transactions on Systems, Man, and Cybernetics--Part A: Systems and Humans
- Publication Type :
- Academic Journal
- Accession number :
- edsgcl.227405712